# SDR SWIA201439203

- Difficulty date: August 24, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N105SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000395
- Aircraft time: 888 hours, 666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 21-22
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL DENT AFT OF MAIN CABIN DOOR.   PERFORMED A DETAILED INSPECTION OF THE DAMAGE AREA IAW SRM AND FOUND TWO DENTS THAT OUR OUT OF LIMITS IAW THE SRM.    REPAIRED IAW ETD.
